| Catalog Number |
LH-0035 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Codes |
Exposure to Body Fluids (1745); Needle Stick/Puncture (2462)
| Date of Event |
04/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by customer that they had a nurse who de-accessed a port that was accessed by a safe step port needle last week and a needle injury occurred.The ref: (b)(4) lot: asjsgc106.The nurse did indicate she experienced a needle stick injury, i believe it was for a chemotherapy infusion and care partners has a protocol to take after a nsi occurs.However, i do not have details of what specifically happened afterward.The nurse indicated that the safety mechanism was engaged and the needle came out after the safety was activated.No further information provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.